# SDR TWAA9819001

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TWO EMERGENCY LIGHTS INOPERATIVE AFT OF RT WING, ONE  AFT OF LT WING, AND ONE AFT OF R1 DOOR.  REPLACED BULBS IN EACH.  CHECK-C 10-07-98 LAX.
